Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Statistics on certain large primes


Authors: M. F. Jones, M. Lal and W. J. Blundon
Journal: Math. Comp. 21 (1967), 103-107
MSC: Primary 10.03
Corrigendum: Math. Comp. 22 (1968), 911.
Corrigendum: Math. Comp. 22 (1968), 474.
MathSciNet review: 0220655
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Lehmer, "Tables concerning the distribution of primes up to 37 millions," 1957 copy deposited in the UMT File & reviewed in MTAC, v. 13, 1959, pp. 56-57.
  • [2] G. H. Hardy and J. E. Littlewood, Some problems of ‘Partitio numerorum’; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1–70. MR 1555183, http://dx.doi.org/10.1007/BF02403921
  • [3] C. L. Baker & F. J. Gruenberger, The First Six Million Prime Numbers, The Rand Corporation, Santa Monica, published by the Microcard Foundation, Madison, Wisconsin, 1959. Reviewed in Math. Comp., v. 15, 1961, p. 82, RMT4.
  • [4] F. Gruenberger & G. Armerding, "Statistics on first six million prime numbers," Paper P-2460 of the Rand Corporation, Santa Monica, 1961, 145 pp., $ 8\tfrac{1} {2}{\text{x}}11$ in. Copy deposited in UMT File & reviewed in Math. Comp., v. 19, 1965, pp. 503-505.
  • [5] G. G. Alway, "A method of factorisation using a high-speed computer," MTAC, v. 6, no. 37, 1952, pp. 59-60.
  • [6] D. N. Lehmer, List of Prime Numbers from 1 to 10,006,721, Hafner, New York, 1956.
  • [7] Daniel Shanks, On maximal gaps between successive primes, Math. Comp. 18 (1964), 646–651. MR 0167472 (29 #4745), http://dx.doi.org/10.1090/S0025-5718-1964-0167472-8

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1967-0220655-3
PII: S 0025-5718(1967)0220655-3
Article copyright: © Copyright 1967 American Mathematical Society